# SDR RAIA960513

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 137968C153
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 11,215 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7510 - PAX DOOR LIGHT ILLUMINATED.  ADJUSTED DOOR HAND SWITCH STOP BRACKET.  (M)
